Evaluación de integrales complejas

  1. Pastora Isabel Vega Cruz
  2. César de Prada Moraga
  3. R. Fernández
Revista de informática y automática

ISSN: 0210-8712

Year of publication: 1989

Year: 22

Issue: 1

Pages: 37-45

Type: Article

More publications in: Revista de informática y automática


In this paper an iterative algorithm to solve contour integrals of rational polynomial functions on the complex z-plane is proposed. The method extends previous algorithms to a more general case in which two different polynomials in z and z<SUP> -1</SUP> are allowed in the numerators and mutiple pole in the origin can appear in the denominators function. A simple method to get the solution is presented and a subroutine to compute the solution is listed.